RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 129–137 (Mi de8541)  

Partial Differential Equations

Multivalued integration and viscosity solutions of the Hamilton–Jacobi equation

D. B. Silin

Lomonosov Moscow State University

Full text: PDF file (1256 kB)

English version:
Differential Equations, 1995, 31:1, 116–123

Bibliographic databases:
UDC: 519.65
Received: 06.06.1994

Citation: D. B. Silin, “Multivalued integration and viscosity solutions of the Hamilton–Jacobi equation”, Differ. Uravn., 31:1 (1995), 129–137; Differ. Equ., 31:1 (1995), 116–123

Citation in format AMSBIB
\Bibitem{Sil95}
\by D.~B.~Silin
\paper Multivalued integration and viscosity solutions of the Hamilton--Jacobi equation
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 129--137
\mathnet{http://mi.mathnet.ru/de8541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369861}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 116--123


Linking options:
  • http://mi.mathnet.ru/eng/de8541
  • http://mi.mathnet.ru/eng/de/v31/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019